Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Schauder decompositions in Banach spaces


Author: William J. Davis
Journal: Bull. Amer. Math. Soc. 74 (1968), 1083-1085
DOI: https://doi.org/10.1090/S0002-9904-1968-12054-3
MathSciNet review: 0239401
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bohnenblust, Subspaces of l, Amer. J. Math. 63 (1941), 64-72. MR 4710
  • 2. D. Dean, Schauder decompositions in (m, Proc. Amer. Math. Soc. 18 (1967), 619-623. MR 217575
  • 3. M. M. Grinbylum, On the representation of a space of type B in the form of adirect sum of subspaces, Dokl. Akad. Nauk SSSR (N.S.) 70 (1950), 749-752. (Russian) MR 33977
  • 4. V. I. Gurariĭ and M. I. Kadec, Minimal systems and quasicomplements in Banach space, Dokl. Akad. Nauk SSSR 145 (1962), 256-258=Soviet Math. Dokl.3 (1962), 966-968. MR 149238
  • 5. A. E. Taylor, A geometric theorem and its application to biorthogonal systems, Bull. Amer. Math. Soc. 53 (1947), 614-616. MR 20718


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12054-3

American Mathematical Society